MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE KIT, X8000 LIGHTSOURCE, EUROPE; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE KIT, X8000 LIGHTSOURCE, EUROPE; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Model Number 0220200000
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a patient burn.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: patient burn.Probable root cause: light cable; optics; leds; main board; jaw assembly; bent esst contact; inconsistent esst contact; cable pull out; camera head; firewire cable; software; front board; power supply; thermal switch; ac inlet board; ac inlet filter; touch screen; workmanship; inadequate air flow; inadequate calibration; excessive lint buildup inside the unit; use errors.The device manufacturer date is not known.
 
Event or Problem Description
It was reported that there was a patient burn.

Brand Name
KIT, X8000 LIGHTSOURCE, EUROPE
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10544021
Report Number0002936485-2020-00387
Device Sequence Number3546208
Product Code FCW
UDI-Device Identifier07613327051360
UDI-Public07613327051360
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0220200000
Device Catalogue Number0220200000E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;